# SDR 9506511155

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155US
- Make and model: Doug DC-10-40
- Aircraft serial: 46764
- System (JASC): 3150 · Central Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Speed Brake
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE TAKEOFF WARNING HORN SOUNDED.  TAKEOFF WAS ABORTED.  LUBED AND CYCLED SPEED BRAKE HANDLE SWITCH MECHANISM.
